# SDR CALA2025100609638

- Difficulty date: October 1, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 114N18023
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, UPPER STRUT GAP PANEL LE CRACKED.   REMOVED, FABRICATED AND REPLACED GAP PANEL SKIN IAW SRM 51-40-02 AND PER PRODUCTION CONTROL TRAVELER T25/1832479 SDR 200 4.
